# SDR DALA2016050903840

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 68,822 hours, 50,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW OF FLIGHT 2459, FOUND SEAT 14D EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESEATED A PLUG PIN AND THE LIGHT CHECKED OK.
